Letters in Mathematical Physics

, Volume 69, Issue 1, pp 89–114 | Cite as

Linearization of Poisson Brackets



We review the linearization of Poisson brackets and related problems, in the formal, analytic and smooth categories.


Statistical Physic Group Theory Related Problem Poisson Bracket Smooth Category 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Arnold, V.I. 1988Geometrical Methods in the Theory of Ordinary Differential EquationsSpinger-VerlagNew YorkGoogle Scholar
  2. Basto-Gonçalves, J., Cruz, I. 1999Analytic k-linearizability of some resonant Poisson structuresLett. Math. Phys.495966Google Scholar
  3. Bochner, S. 1945Compact groups of differentiable transformationsAnn. of Math.46372381Google Scholar
  4. Bordemann M., Makhlouf A., Petit T. Déformation par quantification et rigidité des algèbres enveloppantes, preprint math.RA/0211416 (2002)Google Scholar
  5. Brahic O. Normal Forms of Poisson structures near a symplectic leaf, Preprint math.SG/0403136 (2004).Google Scholar
  6. Cairns, G., Ghys, E. 1997The local linearization problem for smooth SL(n)-actions, EnseignMath.43133171Google Scholar
  7. Cannas da Silva A., Weinstein A. (1999). Geometric Models for Noncommutative Algebras. Berkeley Math. Lectures, 10, Amer. Math. Soc., ProvidenceGoogle Scholar
  8. Cartan H. (1935). Sur les groupes de transformation analytiques. Act. Sci. et Industrielles 198Google Scholar
  9. Conn, J. 1984Normal forms for analytic Poisson structuresAnn. of Math.119576601Google Scholar
  10. Conn, J. 1985Normal forms for smooth Poisson structuresAnn. of Math.121565593Google Scholar
  11. Crainic M. Differentiable and algebroid cohomology, Van Est isomorphisms, and characteristic classes, to appear in Comment. Math. Helv. (preprint math.DG/0008064).Google Scholar
  12. Crainic, M., Fernandes, R.L. 2003Integrability of Lie bracketsAnn. of Math.157575620Google Scholar
  13. Crainic M., Fernandes R.L. Rigidity of Poisson brackets, in preparation.Google Scholar
  14. Crainic M., Fernandes R.L., Moerdijk I. Deformation Cohomology, in preparationGoogle Scholar
  15. Desolneux-Moulis, N.: Linéarisation de certaines structures de Poisson de classe C. Séminaire de géométrie, 1985–1986, Publ. Dép. Math. Nouvelle Sér. B, 86–4, Univ. Claude-Bernard, Lyon (1986), 55-68.Google Scholar
  16. Dufour, J.P. 1990Linéarisation de certaines structures de PoissonJ. Differential Geom.32415428Google Scholar
  17. Dufour, J.P. 2001Normal forms of Lie algebroidsBanach Center Publications.543541Google Scholar
  18. Dufour, J.P., Zung, N.T. 2002Nondegeneracy of the Lie algebra aff(n)C. R. Acad. Sci. Paris Sér. I Math.33510431046Google Scholar
  19. Dufour J.P., Zung N.T. Poisson Structures and their Normal Forms, in preparation.Google Scholar
  20. Duistermaat, J., Kolk, J. 2000Lie GroupsSpringer-VerlagBerlinGoogle Scholar
  21. Fernandes, R.L. 2002Lie algebroids, holonomy and characteristic classAdv. in Math.170119179Google Scholar
  22. Flato, M., Pinczon, G., Simon, J. 1977Non linear representations of Lie groupsAnn. Sci. Ecole Norm. Sup.10405418Google Scholar
  23. Guillemnin, V., Sternberg, S. 1968Remarks on a paper of HermannTrans. Amer. Math. Soc.130110116Google Scholar
  24. Hamilton, R. 1982The inverse function theorem of Nash and MoserBull. Amer. Math. Soc. (N.S.).765222Google Scholar
  25. Hermann, R. 1968The formal linearization of a semisimple Lie algebra of vector fields about a singular pointTrans. Amer. Math. Soc.130105109Google Scholar
  26. Kushnirenko, A.G. 1967Linear-equivalent action of a semi-simple Lie group in the neighborhood of a stationary pointFunkts. Anal. Prilozh.1103104Google Scholar
  27. Moerdijk, I., Mrčun, J. 2002On integrability of infinitesimal actionsAmer. J. Math.124567593Google Scholar
  28. Molinier J.C. (1993). Linéarisation de structures de Poisson, PhD Thesis, MontpellierGoogle Scholar
  29. Monnier Ph., Zung N.T. Levi decomposition for smooth Poisson structures, Preprint math.DG/0209004.Google Scholar
  30. Moser, J. 1961A new technique for the construction of solutions of nonlinear differential equations. ProcNat. Acad. Sci. USA.4718241831Google Scholar
  31. Mrčun., J. 1996An extension of the Reeb stability theoremTopology Appl.702555Google Scholar
  32. Wade, A. 1997Normalisation formelle de structures de PoissonC. R. Acad. Sci. Paris. Sér. I Math.324531536Google Scholar
  33. Weibel, C. 1994An Introduction to Homological AlgebraCambridge University PressCambridgeGoogle Scholar
  34. Weinstein, A. 1983The local structure of Poisson manifoldsJ. Differential Geom.18523557Google Scholar
  35. Weinstein, A. 1987Poisson geometry of the principal series and non-linearizable structuresJ. Differential Geom.255573Google Scholar
  36. Weinstein, A. 2000Linearization problem for Lie algebroids and Lie groupoidsLett. Math. Phys.5293102Google Scholar
  37. Weinstein, A. 2002Linearization of regular proper groupoidsJ. Inst. Math. Jussieu1493511Google Scholar
  38. Zung, N.T. 2003Levi decomposition of analytic Poisson structures and Lie algebroidsTopology.4214031420Google Scholar
  39. Zung N.T. A geometric proof of Conn’s linearization theorem for analytic Poisson structures, preprint SG/0207263.Google Scholar
  40. Zung N.T. Linearization of proper groupoids, Preprint math.DG/0301297.Google Scholar

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  1. 1.Depart. de MatemáticaInstituto Superior TécnicoLisbonPortugal
  2. 2.Geometry and Dynamical Systems, Center for Mathematical AnalysisInstituto Superior TécnicoLisbonPortugal

Personalised recommendations